# SDR DL76S011527

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 44,042 hours, 20,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FORWARD CORNER OF THE BULK CARGO DOOR CUTOUT WAS FOUND TO BE CRACKED IN THE SKIN ONLY.  AT THE SAME LOCATION, THE SKIN AND BEARSTRAP HAD BEEN PREVIOUSLY REWORKED PER SRM ALLOWABLE EDGE DAMAGE LIMITS.  ER/A 397956-14
